Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 63, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 10, 2012, 4:41 AM CDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2012, 4:41 AM CDT (09:41 UTC)
- Expired
- Oct 12, 2012, 1:00 AM CDT
- In force
- 44 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
232 WHUS73 KGRB 100941 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 441 AM CDT WED OCT 10 2012 ...GUSTY WINDS AND SIGNIFICANT WAVES THROUGH THURSDAY AFTERNOON... .GUSTY WEST WINDS WILL PRODUCE BUILDING WAVES AND POSE A THREAT TO SMALL CRAFT TODAY. THE WINDS WILL DIMINISH FOR AWHILE THIS EVENING BUT LATER SHIFT TO THE SOUTHWEST AND INCREASE AGAIN OVERNIGHT AND CONTINUE INTO THURSDAY. LMZ521-522-541>543-101745- /O.NEW.KGRB.SC.Y.0063.121010T0941Z-121011T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 441 AM CDT WED OCT 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THURSDAY. * WINDS...WEST WINDS 15 TO 25 KNOTS TODAY. SOUTHWEST WINDS TO 30 KNOTS LATE TONIGHT. * WAVES...2 TO 4 FEET BUILDING TO 3 TO 5 FEET BY LATE TONIGHT ON THE BAY. 2 TO 4 FEET BUILDING TO 4 TO 7 FEET LATE TONIGHT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
090 WHUS73 KGRB 101604 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1104 AM CDT WED OCT 10 2012 ...GUSTY WINDS AND SIGNIFICANT WAVES THROUGH THURSDAY AFTERNOON... .GUSTY WEST WINDS AND HIGH WAVES WILL CONTINUE TO PRODUCE A THREAT TO SMALL CRAFT. THE WINDS WILL DIMINISH FOR AWHILE THIS EVENING BUT LATER SHIFT TO THE SOUTHWEST AND INCREASE AGAIN OVERNIGHT AND CONTINUE INTO THURSDAY. LMZ521-522-541>543-110015- /O.CON.KGRB.SC.Y.0063.000000T0000Z-121011T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1104 AM CDT WED OCT 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THURSDAY... * WINDS...WEST WINDS 15 TO 25 KNOTS TODAY. SOUTHWEST WINDS TO 30 KNOTS LATE TONIGHT. * WAVES...2 TO 4 FEET BUILDING TO 3 TO 5 FEET BY LATE TONIGHT ON THE BAY. 2 TO 4 FEET BUILDING TO 4 TO 7 FEET LATE TONIGHT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
508 WHUS73 KGRB 102008 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 308 PM CDT WED OCT 10 2012 ...GUSTY WINDS AND SIGNIFICANT WAVES THROUGH THURSDAY AFTERNOON... .GUSTY WEST WINDS AND HIGH WAVES WILL CONTINUE TO PRODUCE A THREAT TO SMALL CRAFT. THE WINDS WILL DIMINISH FOR AWHILE THIS EVENING BUT LATER SHIFT TO THE SOUTHWEST AND INCREASE AGAIN OVERNIGHT AND CONTINUE INTO THURSDAY. LMZ521-522-541>543-110415- /O.CON.KGRB.SC.Y.0063.000000T0000Z-121011T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 308 PM CDT WED OCT 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THURSDAY... * WINDS...WEST WINDS 15 TO 25 KNOTS THIS EVENING...BECOMING SOUTHWEST WINDS TONIGHT. WINDS WILL GUST THURSDAY MORNING TO 30 KTS ON THE BAY...AND TO 35 KTS ON THE LAKE. * WAVES...2 TO 4 FEET BUILDING TO 3 TO 5 FEET BY LATE TONIGHT ON THE BAY. 2 TO 4 FEET BUILDING TO 4 TO 7 FEET LATE TONIGHT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
106 WHUS73 KGRB 110206 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 906 PM CDT WED OCT 10 2012 ...GUSTY WINDS AND SIGNIFICANT WAVES THROUGH THURSDAY AFTERNOON... .SOUTHWEST WINDS ARE EXPECTED TO INCREASE EARLY TONIGHT AND CONTINUE INTO THURSDAY...PRODUCING WINDS AND WAVES THAT WILL BE HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-111015- /O.CON.KGRB.SC.Y.0063.000000T0000Z-121011T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 906 PM CDT WED OCT 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THURSDAY... * WINDS...SOUTHWEST WINDS WILL INCREASE OVERNIGHT TO 15 TO 25 KTS. WINDS WILL GUST THURSDAY MORNING TO 30 KTS ON THE BAY...AND TO 35 KTS ON THE LAKE. * WAVES...BUILDING TO 3 TO 5 FEET BY LATE TONIGHT ON THE BAY..AND 2 TO 4 FEET BUILDING TO 4 TO 7 FEET LATE TONIGHT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
755 WHUS73 KGRB 110836 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 AM CDT THU OCT 11 2012 ...GUSTY WINDS AND SIGNIFICANT WAVES THROUGH THIS AFTERNOON... .SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS AND BECOME WEST BY AFTERNOON. THE WINDS WILL PRODUCE SIGNIFICANT WAVES. LMZ521-522-541>543-111645- /O.CON.KGRB.SC.Y.0063.000000T0000Z-121011T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 336 AM CDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS THIS MORNING THEN BECOME WEST. WINDS WILL GUST TO 30 KTS OR MORE. THE WINDS WILL DIMINISH DURING THE LATE AFTERNOON. * WAVES...3 TO 5 FEET ON THE BAY..AND 4 TO 6 FEET ON THE LAKE. THE WAVES WILL SUBSIDE SOMEWHAT DURING THE LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
640 WHUS73 KGRB 111526 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1026 AM CDT THU OCT 11 2012 ...GUSTY WINDS AND SIGNIFICANT WAVES THROUGH LATE TONIGHT... .WEST WINDS WILL REMAIN GUSTY INTO MIDDAY THEN GRADUALLY SHIFT TO THE NORTHWEST AFTER A COLD FRONT MOVES THROUGH. WINDS WILL TURN MORE NORTHERLY AND EASE A BIT OVERNIGHT. LMZ521-522-541>543-112330- /O.EXT.KGRB.SC.Y.0063.000000T0000Z-121012T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1026 AM CDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT FRIDAY... * WINDS...WEST WINDS OF 15 TO 25 KTS...WILL VEER NORTHWEST. WINDS WILL GRADUALLY DIMINISH LATER ON TONIGHT. * WAVES...2 TO 4 FEET ON THE BAY...AND 3 TO 5 FEET ON THE LAKE. THE WAVES WILL EASE LATER ON TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
825 WHUS73 KGRB 112004 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 304 PM CDT THU OCT 11 2012 ...GUSTY WINDS AND SIGNIFICANT WAVES THROUGH LATE TONIGHT... .GUSTY NORTHWEST WINDS BEHIND A COLD FRONT WILL CONTINUE UNTIL LATE TONIGHT...PRODUCING CONDITIONS HAZARDOUS TO SMALL CRAFT. WINDS WILL TURN MORE NORTHERLY AND EASE A BIT OVERNIGHT. LMZ521-522-541>543-120415- /O.CON.KGRB.SC.Y.0063.000000T0000Z-121012T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 304 PM CDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * WINDS...NORTHWEST AT 15 TO 25 KT. WINDS WILL GRADUALLY DIMINISH AFTER MIDNIGHT. * WAVES...2 TO 4 FEET ON THE BAY...AND 3 TO 5 FEET ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
498 WHUS73 KGRB 120155 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 855 PM CDT THU OCT 11 2012 ...GUSTY WINDS AND SIGNIFICANT WAVES TO CONTINUE BEFORE SUBSIDING AROUND MIDNIGHT... .GUSTY NORTHWEST WINDS BEHIND A COLD FRONT WILL CONTINUE UNTIL LATE TONIGHT...PRODUCING CONDITIONS HAZARDOUS TO SMALL CRAFT. WINDS WILL TURN MORE NORTHERLY AND EASE A BIT AFTER MIDNIGHT. LMZ521-522-541>543-120600- /O.CON.KGRB.SC.Y.0063.000000T0000Z-121012T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 855 PM CDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * WINDS...NORTHWEST AT 15 TO 25 KT. WINDS WILL GRADUALLY DIMINISH AFTER MIDNIGHT. * WAVES...2 TO 4 FEET ON THE BAY...AND 3 TO 5 FEET ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
529 WHUS73 KGRB 120554 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1254 AM CDT FRI OCT 12 2012 ...NORTHWEST WINDS CONTINUE TO DIMINISH EARLY THIS MORNING... .HIGH PRESSURE BUILDING INTO WISCONSIN WILL ALLOW FOR NORTHWEST WINDS TO CONTINUE TO DIMINISH EARLY THIS MORNING. LMZ521-522-541>543-120700- /O.EXP.KGRB.SC.Y.0063.000000T0000Z-121012T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1254 AM CDT FRI OCT 12 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING... NORTHWEST WINDS ARE NO LONGER GUSTING OVER 25 KNOTS...THUS THE SMALL CRAFT ADVISORY WAS ALLOWED TO EXPIRE AT 1 AM. NORTHWEST WINDS OF 10 TO 20 KNOTS WILL SUBSIDE TO 10 TO 15 KNOTS BY SUNRISE. $$ ECKBERG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 10, 4:27 AM CDT, 14 minutes earlier.
Area forecast discussion, Oct 10, 4:27 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 427 AM CDT WED OCT 10 2012 .SHORT TERM...BLUSTERY AND COOLER THAN NORMAL TODAY WITH COLD ADVECTION IN THE LOW LEVELS AND SOME DIURNAL CLOUDINESS. SCATTERED LAKE EFFECT SNOW SHOWERS SHOULD END THIS MORNING IN THE FAR NORTH AS LOW LEVEL WINDS BACK AND DRIER AIR ARRIVES IN THE LOW LEVELS. MIDDLE AND HIGH CLOUDS WILL INCREASE TONIGHT AS A 90 KT JET AT 500 MB APPROACHES FROM NORTHERN MINNESOTA. INCREASING SOUTHERLY FLOW AT THE SURFACE IS EXPECTED AS THE SURFACE HIGH TO OUR SOUTH MOVES EAST AND A SURFACE LOW MOVES EAST FROM THE NORTHERN PLAINS. THE INCREASING CLOUDS AND WINDS WILL RESULT IN LOW TEMPERATURES DURING THE LATE EVENING OR EARLY MORNING HOURS WITH SLOWLY RISING TEMPERATURES BY DAYBREAK. THE BEST UPPER SUPPORT STAYS WELL TO OUR NORTH OVER THE UPPE RPENINSULA BUT THERE MAY BE ENOUGH TO PRODUCE SOME LIGHT SNOW AND RAIN OVER THE NORTHERN THIRD OF THE FORECAST AREA. THE ATMOSPHERE WILL BE INITIALLY VERY DRY SO DO NOT EXPECT MUCH. THURSDAY WILL BE BLUSTERY AND DRY WITH LOW LEVEL COLD ADVECTION . TEMPERATURES WILL BE COOLER THAN NORMAL BUT NOT QUITE AS COOL AS TODAY. LOW LEVEL WINDS ARE INITIALLY TOO WESTERLY FOR LAKE EFFECT SNOW IN VILAS COUNTY THOUGH THEY MAY BECOME MORE SUITABLE TOWARDS EVENING. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY. MAIN CONCERN FOR THIS PERIOD WILL BE THE STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE WESTERN GREAT LAKES REGION THIS WEEKEND...AND THEN DIFFERENCES IN THE MODELS WITH A FEW SYSTEMS EARLY NEXT WEEK. FOR THURSDAY NIGHT...COLD FRONT WILL CONTINUE TO MOVE AWAY FROM THE AREA WHILE 850MB/925MB WINDS TURN TO THE NORTH/NORTHWEST. SOME DIFFERENCES AMONG THE MODELS IN THE 850MB WIND DIRECTION THAT WOULD RESULT IN LAKE EFFECT SNOW SHOWERS MOVING INTO THE FAR NORTH. DUE TO THE UNCERTAINTY IN THE WIND DIRECTION...CONTINUED THE SMALL CHANCE FOR LAKE EFFECT SNOW SHOWERS ACROSS THE FAR NORTH. ON FRIDAY... IT WILL BE MOSTLY SUNNY WITH HIGHS IN THE MIDDLE 40S TO LOWER 50S. FOR FRIDAY NIGHT...HIGH PRESSURE IS EXPECTED TO SLIDE EAST OF THE AREA. MEANWHILE...CLOUDS WILL BE ON THE INCREASE RAPIDLY ALONG WITH CHANCES FOR SHOWERS AFTER MIDNIGHT. 850MB LOW LEVEL JET OF 50 TO 60 KNOTS WILL BE POINTED TOWARDS WISCONSIN. PRECIPITATION SHOULD RAPIDLY DEVELOP OR SPREAD INTO THE WEST TOWARDS 12Z SATURDAY...THEN ACROSS THE ENTIRE AREA ON SATURDAY. THE WEEKEND SYSTEM APPEARS IT WILL COME IN TWO PARTS. THE WARM ADVECTION PRECIPITATION WILL OCCUR LATE FRIDAY NIGHT AND SATURDAY...THEN MAIN SYSTEM MOVES INTO THE WESTERN GREAT LAKES REGION SATURDAY NIGHT INTO SUNDAY MORNING. CONVECTIVE PARAMETERS ARE CONDUCIVE FOR THUNDERSTORMS ACROSS THE AREA. THE MAIN QUESTION IS WILL THEY BECOME SEVERE. IT IS HARD TO SAY IF THESE STORMS WILL BECOME SEVERE DUE TO TIMING ISSUES OF THE MAIN SYSTEM AND CLOUD COVER. CAPES WERE MINIMAL OFF THE GFS MODEL. IF THE LOW SHOULD TRAVEL FURTHER NORTH AND PORTIONS OF THE AREA BREAK OUT SUNDAY MORNING...THERE IS SOME POTENTIAL FOR SEVERE WEATHER IF THIS SCENARIO PLAYS OUT. JUST TOO MUCH UNCERTAINTY IN THE TRACK AND CLOUD COVER TO MENTION SEVERE POTENTIAL IN THE HWO. LATER SHIFTS MAY NEED TO INCREASE RAIN CHANCES SUNDAY IF SLOWER ECMWF SOLUTION IS CORRECT. THIS SYSTEM WILL BE ACCOMPANIED BY GUSTY SOUTH/SOUTHWEST WINDS SATURDAY/SATURDAY NIGHT. GUSTY NORTHWEST WINDS ARE EXPECTED BEHIND THE DEPARTING SYSTEM ON SUNDAY. AS FOR SYSTEM EARLY NEXT WEEK...SOME DIFFERENCES IF PRECIPITATION WOULD OCCUR MONDAY/MONDAY NIGHT. DUE TO THE UNCERTAINTY...WILL CONTINUE WITH CURRENT FORECAST UNTIL MODELS CONVERGE ON A SINGLE SOLUTIONS. ANOTHER SYSTEM COULD BRING MORE RAIN TO THE AREA DURING THE MIDDLE OF NEXT WEEK. && .AVIATION...SCATTERED TO BROKEN CLOUDS BETWEEN 2000 AND 3000 FT AGL OVER THE NORTH THIS MORNING WITH A FEW SNOW SHOWERS AT LNL/EGV/D25/ARV POSSIBLE. ELSEWHERE VFR WITH A FEW TO SCATTERED CLOUDS BETWEEN 3000 AND 4000 FT AGL. && .MARINE...GUSTY WEST WINDS WILL FLIRT WITH SMALL CRAFT CRITERIA TODAY AND THEN SLACK OFF FOR AWHILE THIS EVENING. THEN SOUTHERLY WINDS WILL INCREASE QUICKLY LATE TONIGHT AS LOW PRESSURE APPROACHES FROM THE NORTHERN PLAINS. SMALL CRAFT ADVISORY CONDITIONS LOOK VERY LIKELY WITH SOME GALE FORCE GUSTS POSSIBLE AS WELL. .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && RDM/ECKBERG
Hazardous weather outlook, Oct 9, 2:44 PM CDT, 13 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 244 PM CDT TUE OCT 9 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 244 PM CDT TUE OCT 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL AND EAST CENTRAL WISCONSIN ON SATURDAY AND SATURDAY EVENING...BUT SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-101945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 244 PM CDT TUE OCT 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY GUSTY NORTHWEST WINDS AND BUILDING WAVES MAY POSE A HAZARD TO SMALL CRAFT FOR THE PERIOD WEDNESDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS SOUTH OF STURGEON BAY SATURDAY AND SATURDAY EVENING...BUT SEVERE WEATHER IS NOT EXPECTED. AK/TH
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.